# SDR ASAA2017072821489

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,592 hours, 6,008 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP4L
- Condition: Failed
- Location: Satcom
- Part time: 17,724 hours, 5,159 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT PROMPTED ON MCDU PERFORMED QRH FOR LOCK-UP. STLL NOT PROMPTED.  ACFT GROUNDED.  VERIFIED NO PROMPT ON MCDU FOR SAT. REMOVED & REPLACED IRIDIUM TRANSCEIVER IAW AMM 23-15-00-400-801. CHECKED GOOD. SATCOM LINK TEST SUCCESSFUL. OPS NORMAL.
